# SDR NWAA080789952

- Difficulty date: March 1, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 104,422 hours, 86,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT FOR THE AFT RIGHT OVERWING HATCH WAS INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED FUSE IN THE PERTINENT CIRCUIT BOARD.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
